M. Balázs and J. Komjáthy, Order of Current Variance and Diffusivity in the Rate One Totally Asymmetric Zero Range Process, Journal of Statistical Physics, vol.54, issue.18
DOI : 10.1007/s10955-008-9604-1

M. Balázs, T. Seppäläinen, and T. , Order of current variance and diffusivity in the asymmetric simple exclusion process, Annals of Mathematics, vol.171, issue.2
DOI : 10.4007/annals.2010.171.1237

H. Van-beijeren, R. Kutner, and H. Spohn, Excess Noise for Driven Diffusive Systems, Physical Review Letters, vol.54, issue.18, pp.2026-2029, 1985.
DOI : 10.1103/PhysRevLett.54.2026

C. Bernardin, Fluctuations in the occupation time of a site in the asymmetric simple exclusion process, The Annals of Probability, vol.32, issue.1B, pp.855-879, 2004.
DOI : 10.1214/aop/1079021466

P. L. Ferrari, The universal Airy1 and Airy2 processes in the Totally Asymmetric Simple Exclusion Process, arXiv:math-ph, 7010211.

P. L. Ferrari and M. Prähofer, One-dimensional stochastic growth and Gaussian ensembles of random matrices, Markov Process, pp.203-234, 2006.

P. L. Ferrari and H. Spohn, Scaling Limit for the Space-Time Covariance of the Stationary Totally Asymmetric Simple Exclusion Process, Communications in Mathematical Physics, vol.159, issue.1, pp.1-44, 2006.
DOI : 10.1007/s00220-006-1549-0

J. Fritz, Infinite lattice systems of interacting diffusion processes, existence and regularity properties, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.17, issue.3, pp.291-309, 1982.
DOI : 10.1007/BF00532222

C. Giardinà, J. Kurchan, and F. Redig, Duality and exact correlations for a model of heat conduction, Journal of Mathematical Physics, vol.48, issue.3, p.33301, 2007.
DOI : 10.1063/1.2711373

M. Kardar, G. Parisi, and Y. C. Zhang, Dynamic Scaling of Growing Interfaces, Dynamical scaling of growing interfaces, pp.889-892, 1986.
DOI : 10.1103/PhysRevLett.56.889

C. Kipnis, C. Marchioro, and E. Presutti, Heat flow in an exactly solvable model, Journal of Statistical Physics, vol.18, issue.1, pp.65-74, 1982.
DOI : 10.1007/BF01011740

J. Krug, P. Meakin, and T. Halpin-healy, Amplitude universality for driven interfaces and directed polymers in random media, Physical Review A, vol.45, issue.2, pp.638-653, 1992.
DOI : 10.1103/PhysRevA.45.638

C. Landim, S. Olla, and H. T. Yau, Some properties of the diffusion coefficient for asymmetric simple exclusion processes, The Annals of Probability, vol.24, issue.4, pp.1779-1808, 1997.
DOI : 10.1214/aop/1041903206

C. Landim, C. , J. Quastel, M. Salmhofer, and H. T. Yau, Superdiffusivity of Asymmetric Exclusion Process in Dimensions One and Two, Communications in Mathematical Physics, vol.244, issue.3, pp.455-481, 2004.
DOI : 10.1007/s00220-003-1020-4

C. Landim and H. T. Yau, Fluctuation-dissipation equation of asymmetric simple exclusion processes, Probability Theory and Related Fields, vol.108, issue.3, pp.321-356, 1997.
DOI : 10.1007/s004400050112

S. Olla and C. Tremoulet, Equilibrium Fluctuations for Interacting Ornstein-Uhlenbeck Particles, Communications in Mathematical Physics, vol.233, issue.3, pp.463-491, 2003.
DOI : 10.1007/s00220-002-0761-9

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.169.4187

M. Prähofer and H. Spohn, Current fluctuations for the totally asymmetric simple exclusion process In and out of equilibrium, Progr. Probab, vol.51, pp.185-204, 2000.

M. Prähofer and H. Spohn, Exact Scaling Functions for One-Dimensional Stationary KPZ Growth, Journal of Statistical Physics, vol.115, issue.1/2, pp.255-279, 2004.
DOI : 10.1023/B:JOSS.0000019810.21828.fc

J. Quastel and B. Valko, t 1/3 Superdiffusivity of Finite-Range Asymmetric Exclusion Processes on $${\mathbb{Z}}$$, Communications in Mathematical Physics, vol.159, issue.1, pp.379-394, 2007.
DOI : 10.1007/s00220-007-0242-2

T. Seppäläinen, A Microscopic Model for the Burgers Equation and Longest Increasing Subsequences, approx. 51 pp. (electronic), 1996.
DOI : 10.1214/EJP.v1-5

H. Spohn, Large Scale Dynamics of Interacting Particles, 1991.
DOI : 10.1007/978-3-642-84371-6

H. T. Yau, law of the two dimensional asymmetric simple exclusion process, Annals of Mathematics, vol.159, issue.1, pp.377-405, 2002.
DOI : 10.4007/annals.2004.159.377